MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. SPECTRAL CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. SPECTRAL CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SPECTRAL CT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not completed our investigation of this event.Upon completion, we will submit a follow-up emdr report.
 
Event or Problem Description
On 27-nov-2025, a field service engineer (fse) reported that damage to a torque seal during planned maintenance (pm) on a spectral ct 7500 system ((b)(6) product number 72833) at asahichuo general hospital in japan.The system was not in clinical use at the time and there was no harm to the user, a patient or bystanders.During inspection, 13 of the 15 screws inspected were found to be correctly torqued to design specification.Engineering found the remaining 2 screw heads were under torqued (12nm), moved approximately 20-30 degrees and were not correctly tightened to design torque.The screws were corrected by re-applying the correct design torque during the torque check process.As a result, an issue impact assessment was completed on 10-dec-2025 to assess the risk for this issue and indicated a remote probability of resulting in serious adverse health consequences but not likely to result in medically reversible or transient adverse health consequences.Philips has started an investigation into this event.
 
Additional Manufacturer Narrative
Philips previously reported damage to a torque seal during planned maintenance (pm) on a spectral ct 7500 device.The system was not in use at this time and no report of patient harm or injury.During inspection, the field service engineer found 13 of the 15 screws inspected were found to be correctly torqued to design specification.Engineering found the remaining 2 screw heads were under torqued (12nm), moved approximately 20-30 degrees and were not correctly tightened to design torque.The screws were corrected by re-applying the correct design torque during the torque check process.Philips has investigated the reported screw heads not torqued to specification (12nm) on the spectral ct system.Broken or loose screws cannot be expelled and will remain contained within the gantry.The presence of loose or broken screws allows movement between components, generating abnormal acoustic noise during system rotation.This issue is not indicative of a systemic manufacturing defect, as current production process controls for screw torque are confirmed to be within specification.Refer to recall (z) number for additional information related to this allegation.

Brand Name
SPECTRAL CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
john maga
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23879398
Report Number3015777306-2025-000013
Device Sequence Number21238302
Product Code JAK
UDI-Device Identifier00884838101111
UDI-Public(01)00884838101111
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSPECTRAL CT
Device Catalogue Number728333
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z1315 2026, Z1316 2026,
Patient Sequence Number1
Patient SexUnknown